# SDR REXA2020092900675

- Difficulty date: September 21, 2020
- Submitted: September 29, 2020
- Operation: Air carrier
- Aircraft: N820AY
- Make and model: Cndair CL6002B19
- Aircraft serial: 8020
- Aircraft time: 80,199 hours, 27,867 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Part number: AD20131A
- Part serial: 85293
- Condition: Inoperative
- Location: Emegency Light
- Part time: 19,588 hours, 701 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD EMERGENCY LIGHTS INOPERABLE.  REMOVED AND REPLACED FWD EMERGENCY LIGHT BATTERY, IAW CRJ 200 AMM 33-51-04.  P/N OFF AD-2013-1A S/N OFF 85293, P/N ON 2013-1ASMI S/N ON 12738.  OPERATIONS CHECK GOOD.
